# SDR GLBA2003091

- Difficulty date: June 21, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 17,579 hours, 22,287 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS INOPERATIVE.  CND ADJUSTED RIGHT FLAP SPLIT SWITCH.
